Some aspects of differential geometry associated with hypoelliptic second order operators

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

I investigate some aspects of the geometry of the bicharacteristics of a class of hypoelliptic second order partial differential operators. The resulting geometry looks quite a bit like Riemannian geometry, although with interesting differences.

Original languageEnglish (US)
Pages (from-to)355-378
Number of pages24
JournalPacific Journal of Mathematics
Volume136
Issue number2
StatePublished - 1989

Fingerprint

Differential Geometry
Riemannian geometry
Partial Differential Operators
Operator
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some aspects of differential geometry associated with hypoelliptic second order operators. / Taylor, Thomas.

In: Pacific Journal of Mathematics, Vol. 136, No. 2, 1989, p. 355-378.

Research output: Contribution to journalArticle

@article{006905cdda6e460496f86e5628963312,
title = "Some aspects of differential geometry associated with hypoelliptic second order operators",
abstract = "I investigate some aspects of the geometry of the bicharacteristics of a class of hypoelliptic second order partial differential operators. The resulting geometry looks quite a bit like Riemannian geometry, although with interesting differences.",
author = "Thomas Taylor",
year = "1989",
language = "English (US)",
volume = "136",
pages = "355--378",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - Some aspects of differential geometry associated with hypoelliptic second order operators

AU - Taylor, Thomas

PY - 1989

Y1 - 1989

N2 - I investigate some aspects of the geometry of the bicharacteristics of a class of hypoelliptic second order partial differential operators. The resulting geometry looks quite a bit like Riemannian geometry, although with interesting differences.

AB - I investigate some aspects of the geometry of the bicharacteristics of a class of hypoelliptic second order partial differential operators. The resulting geometry looks quite a bit like Riemannian geometry, although with interesting differences.

UR - http://www.scopus.com/inward/record.url?scp=84972563986&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972563986&partnerID=8YFLogxK

M3 - Article

VL - 136

SP - 355

EP - 378

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -